# SDR DALA201808145057

- Difficulty date: July 21, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 47,216 hours, 31,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK IN ONE OF THE RT LEADING EDGE SKIN. REPAIRED IAW ER/A 570300-14AD, REV O.
